# SDR 97ZZZX5090

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Beam
- Condition: Bolts Sheared
- Location: Lt Mlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, TWO SHEARED BOLTS WERE FOUND ON THE LEFT HAND MAIN LANDING GEAR TRUNNION BEAM AT STA 18A.
